# SDR AALA201910259031

- Difficulty date: October 18, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 51,790 hours, 25,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frame 41
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: OVERWING EMERGENCY EXIT DOOR FRAME SEGMENT OUTER FLANGE INDICATES A CRACK AT FR41. INSTALLED A DOUBLER REPAIR IAW EA# A9-52R-34702.
